Jump to content

Photo

Differin (Adapalene 0.1) And Antibiotics


No replies to this topic

#1 robert12345

robert12345

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Likes: 0
About Me
  • Joined: 25-September 12

Posted 02 November 2012 - 05:15 PM

Hello,

Thanks for taking the time to read this.

Anyways, saw my term today as I have no seen much result with my antibiotics (doxy 100mg daily).

I went through a terrible initial breakout with my doxy..probably worst breakout of my life during week 4-8. It has slowly gotten better (now going on 3 months) but I would still classify it as moderate acne.

I was then prescribed adapalene cream 0.1% today. It's not differin, but same ingredients I'm assuming.

Anyways, will my initial breakout still be bad after experiencing the antibiotic IB?

Also, with sensitive skin should I start with the once daily, or skip a day or two in between to let my skin become less irritated?

Last question, should I continue with my finacea gel? will it interact with the adapalene at all?

Thanks for the support in advance!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users